Über die Hypothesen der Mengenlehre

L. Chwistek

Mathematische Zeitschrift (1926)

  • Volume: 25, page 439-473
  • ISSN: 0025-5874; 1432-1823

How to cite


Chwistek, L.. "Über die Hypothesen der Mengenlehre." Mathematische Zeitschrift 25 (1926): 439-473. <http://eudml.org/doc/167891>.

author = {Chwistek, L.},
journal = {Mathematische Zeitschrift},
pages = {439-473},
title = {Über die Hypothesen der Mengenlehre},
url = {http://eudml.org/doc/167891},
volume = {25},
year = {1926},

AU - Chwistek, L.
TI - Über die Hypothesen der Mengenlehre
JO - Mathematische Zeitschrift
PY - 1926
VL - 25
SP - 439
EP - 473
UR - http://eudml.org/doc/167891
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.